Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 5, 2015, 2:18 PM EDT for Livingston County, Monroe County, Ontario County, New York. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2015, 2:18 PM EDT (18:18 UTC)
- Expired
- Jun 5, 2015, 3:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Livingston County, NY, Monroe County, NY, Ontario County, NY
The radar
The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS51 KBUF 051818
SVRBUF
NYC051-055-069-051900-
/O.NEW.KBUF.SV.W.0016.150605T1818Z-150605T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
218 PM EDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ONTARIO COUNTY IN WESTERN NEW YORK...
NORTHEASTERN LIVINGSTON COUNTY IN WESTERN NEW YORK...
SOUTHERN MONROE COUNTY IN WESTERN NEW YORK...
* UNTIL 300 PM EDT
* AT 218 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER CHURCHVILLE...OR NEAR BROCKPORT...AND MOVING EAST
AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCHESTER...CHILI...EAST ROCHESTER...FAIRPORT...BRIGHTON...
GATES-NORTH GATES...HENRIETTA AND PENFIELD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 390 BETWEEN EXITS 11 AND 12.
INTERSTATE 90 BETWEEN EXITS 46 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4305 7792 4322 7783 4311 7737 4304 7737
4303 7735 4286 7749
TIME...MOT...LOC 1818Z 291DEG 18KT 4314 7788
$$
HIBBERT2 follow-up statements
689
WWUS51 KBUF 051848
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
248 PM EDT FRI JUN 5 2015
NYC051-051857-
/O.CAN.KBUF.SV.W.0016.000000T0000Z-150605T1900Z/
LIVINGSTON NY-
248 PM EDT FRI JUN 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED AWAY
FROM THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4304 7773 4313 7766 4304 7737 4303 7735
4290 7748
TIME...MOT...LOC 1847Z 291DEG 14KT 4305 7763
$$
NYC055-069-051900-
/O.CON.KBUF.SV.W.0016.000000T0000Z-150605T1900Z/
ONTARIO NY-MONROE NY-
248 PM EDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHWESTERN ONTARIO AND SOUTHEASTERN MONROE COUNTIES...
AT 247 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER HENRIETTA...OR NEAR BRIGHTON...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...BRIGHTON...HENRIETTA...VICTOR...HONEOYE FALLS...MENDON...
RUSH AND PITTSFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4304 7773 4313 7766 4304 7737 4303 7735
4290 7748
TIME...MOT...LOC 1847Z 291DEG 14KT 4305 7763
$$
HIBBERT909
WWUS51 KBUF 051858
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
258 PM EDT FRI JUN 5 2015
NYC055-069-051908-
/O.EXP.KBUF.SV.W.0016.000000T0000Z-150605T1900Z/
ONTARIO NY-MONROE NY-
258 PM EDT FRI JUN 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ONTARIO AND
SOUTHEASTERN MONROE COUNTIES WILL EXPIRE AT 300 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4304 7773 4313 7766 4304 7737 4303 7735
4290 7748
TIME...MOT...LOC 1856Z 291DEG 18KT 4305 7763
$$
HIBBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:41 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 5, 10:41 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1041 AM EDT FRI JUN 5 2015
.SYNOPSIS...
A WARM AND MOIST AIRMASS AHEAD OF AN APPROACHING COLD FRONT WILL
SUPPORT SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND
EVENING. HIGH PRESSURE WILL BUILD IN FOR SATURDAY MAKING FOR A DRY
AND SEASONABLE DAY. WARMER WEATHER WILL RETURN SUNDAY...BEFORE A LOW
PRESSURE SYSTEM WILL BRING INCREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS SUNDAY NIGHT INTO MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD THIS AFTERNOON
ALONG AND AHEAD OF AN APPROACHING COLD FRONT THAT WILL CROSS THE
REGION TONIGHT. FILTERED SUNSHINE AND MOISTURE ADVECTION AHEAD OF
THE FRONT WILL PROMOTE DESTABILIZATION ACROSS WESTERN NEW YORK
THROUGH MID-DAY WITH CAPE VALUES PUSHING 1000 TO 1500 J/KG...WITH
SURFACE TEMPERATURES MAXING OUT IN THE MID TO UPPER 70S. DESPITE
DECENT CAPE VALUES...THIS WILL BE OF THE TALL AND SKINNY VARIETY
WHERE MID-LEVEL LAPSE RATES ARE FAIRLY POOR...ONLY RUNNING ABOUT 5
TO 6 C/KM. WITH THE MAIN WAVE PASSING WELL NORTH ACROSS ONTARIO
AND THUS THE STRONGER WINDS ALOFT STAYING WELL NORTH OF THE
FORECAST AREA...SHEAR WILL BE NEARLY NON-EXISTENT. THUS EXPECT THE
THUNDERSTORMS THAT DEVELOP WILL REMAIN WELL BELOW SEVERE LIMITS
FRIDAY AFTERNOON...AND RATHER PULSY IN NATURE. THE MAIN THREAT
FROM THE STORMS WILL BE HEAVY RAIN WHICH WILL BE AMPLIFIED BY THE
SLOW STORM MOTIONS.
THE EXPECTED EVOLUTION AND TIMING OF THE SHOWERS AND THUNDERSTORMS
COMES FROM TRACKING A COUPLE FEATURES. THE FIRST ROUND OF FAIRLY
SLOW EASTWARD MOVING SHOWERS AND THUNDERSTORMS WILL DEVELOP IS
BEGINNING TO DEVELOP ALONG THE LAKE ERIE BREEZE BOUNDARY. THIS DEVELOPMENT
WILL BE AIDED SYNOPTICALLY BY THE PRE- FRONTAL SURFACE TROUGH...AND
EXPECT THIS BATCH OF STORMS TO WORK THEIR WAY OFF TO THE EAST
THROUGH THE EARLY AFTERNOON INTO THE GENESEE VALLEY ACROSS THE
SOUTHERN TIER. HOWEVER...THE MAJORITY OF THE NIAGARA FRONTIER /
INCLUDING BUFFALO AND NIAGARA FALLS/ AND THE WATERTOWN AREA WILL
REMAIN RELATIVELY CLOUD AND RAIN FREE THROUGH THE EARLY
AFTERNOON...THANKS TO THE ADDED STABILITY OF BEING ON THE COOL
SIDE OF THE LAKE BREEZE BOUNDARY.
BY MID- AFTERNOON...EXPECT TO SEE THE SECOND ROUND OF
THUNDERSTORM ACTIVITY ORIENTED SW-NE ACROSS ONTARIO CANADA ALONG
THE COLD FRONT FINALLY WORK ITS WAY INTO THE NIAGARA FRONTIER AND
THE SAINT LAWRENCE RIVER VALLEY. THESE STORMS WILL BE DISRUPTED BY
THE COOL WATERS OF LAKES ERIE AND ONTARIO...LEAVING THOSE
IMMEDIATELY SOUTHEAST OF THE LAKES SOMEWHAT SHADOWED FROM THE
THUNDERSTORM ACTIVITY. HOWEVER...AS THE COLD FRONT WORKS SOUTH AND
EAST ACROSS THE AREA THIS EVENING...EXPECT SOME REJUVENATION OF
THUNDERSTORM ACTIVITY ALONG THE FRONT AS IT ENCOUNTERS THE MORE
UNSTABLE AIRMASS AWAY FROM THE LAKES.
TONIGHT...DRIER AIR AND A SLIGHTLY COOLER AIRMASS WILL WORK IN
ACROSS THE AREA AS THE SURFACE HIGH STARTS TO BUILD IN. LOW
TEMPERATURES WILL RUN ABOUT 10 DEGREES COOLER THAN THE PREVIOUS
NIGHT...WITH A 5 TO 10 KNOT NORTHERLY WIND BEHIND THE COLD FRONT
KEEPING THE LOW-LEVELS MIXED OUT...AND PREVENTING THE TEMPERATURES
FROM FALLING MUCH IF ANY BELOW THE 50 DEGREE MARK.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
BY SATURDAY MORNING THE COLD FRONT WILL HAVE PUSHED WELL SOUTH AND
EAST OF THE AREA. HIGH PRESSURE WILL BUILD FROM THE UPPER LAKES IN
THE MORNING TO THE LOWER LAKES BY EVENING. A STRONG PUSH OF DRIER
AIR AND STRONG SUBSIDENCE ACCOMPANYING THE BUILDING HIGH WILL BRING
ABUNDANT SUNSHINE ON SATURDAY. COLD ADVECTION ON LOW LEVEL NORTHEAST
WINDS WILL BRING COOLER AND LESS HUMID AIR INTO THE REGION...WITH
HIGHS IN THE UPPER 60S TO LOWER 70S IN MOST LOCATIONS. THE NORTHEAST
WIND OFF LAKE ONTARIO WILL KEEP THE SOUTH SHORE OF THE LAKE COOLER.
THE SURFACE HIGH WILL REMAIN OVER THE LOWER LAKES SATURDAY EVENING
BEFORE MOVING TO NEW ENGLAND BY SUNDAY MORNING. THE LIGHT WINDS AND
CLEAR SKIES DURING THE EVENING COUPLED WITH A DRY AIRMASS WILL ALLOW
FOR GOOD RADIATIONAL COOLING...WITH LOWS IN THE UPPER 40S TO LOWER
50S ON THE LAKE PLAINS OF WESTERN NY. THE COOLER SOUTHERN TIER
VALLEYS AND NORTH COUNTRY MAY DROP INTO THE LOWER 40S.
ON SUNDAY A MID LEVEL TROUGH AND ASSOCIATED SURFACE LOW WILL MOVE
INTO THE WESTERN LAKES BY AFTERNOON. INCREASING SOUTHERLY FLOW AHEAD
OF THIS FEATURE WILL BRING WARMER TEMPERATURES BACK INTO THE
REGION...AIDED BY INCREASING SOUTHERLY DOWNSLOPE FLOW. THIS SHOULD
BOOST HIGHS ON THE LAKE PLAINS TO AROUND 80...WITH MID TO UPPER 70S
ACROSS HIGHER TERRAIN. MORNING SUNSHINE WILL GIVE WAY TO INCREASING
CLOUDS FROM WEST TO EAST AS WARM ADVECTION SPREADS EAST ACROSS THE
AREA. A FEW SHOWERS OR AN ISOLATED THUNDERSTORM MAY MOVE INTO
WESTERN NY TOWARDS THE END OF THE AFTERNOON AS LARGE SCALE ASCENT
INCREASES AHEAD OF THE SYSTEM...BUT THE MAJORITY OF THE RAIN WILL
HOLD OFF UNTIL SUNDAY NIGHT.
SUNDAY NIGHT A POTENT MID LEVEL SHORTWAVE...LIKELY AUGMENTED BY
CONVECTION...WILL CROSS THE REGION FROM WEST TO EAST. THIS FEATURE
WILL PROBABLY ALSO HAVE AN ASSOCIATED PRE-FRONTAL TROUGH...WITH THE
COMBINATION OF THE TWO PRODUCING AMPLE DEEP LAYER ASCENT AND LOW
LEVEL CONVERGENCE. THIS WILL BRING A LIKELIHOOD OF SHOWERS AND
THUNDERSTORMS TO WESTERN NY DURING THE EVENING...THEN SPREADING EAST
ACROSS THE REST OF THE AREA OVERNIGHT. TEMPERATURES WILL REMAIN
QUITE MILD OVERNIGHT WITH SOUTHERLY DOWNSLOPE FLOW AND CLOUD COVER.
EXPECT LOWS IN THE MID 60S ACROSS THE LAKE PLAINS OF WESTERN NY WITH
MID TO UPPER 50S EAST OF LAKE ONTARIO.
DEEP LAYER SHEAR WILL INCREASE ALONG THE PRE-FRONTAL TROUGH SUNDAY
NIGHT AS A 40-50 KNOT 850MB JET CROSSES THE REGION. THE VERY STRONG
MID LEVEL VORTICITY CENTER SEEN IN MODEL GUIDANCE IS PROBABLY THE
MODEL DEPICTION OF A POTENTIAL MCV DEVELOPING OUT OF CONVECTION WELL
UPSTREAM ACROSS THE UPPER MIDWEST. IF THIS MCV MATERIALIZES...IT
WOULD ENHANCE MESOSCALE ASCENT...CONVERGENCE...AND SHEAR. SO FAR IT
APPEARS INSTABILITY IS THE MAIN LIMITING FACTOR FOR A MORE ROBUST
SEVERE POTENTIAL...WITH BOTH THE NAM AND THE GFS NOT DEVELOPING VERY
MUCH INSTABILITY EVEN UPSTREAM ACROSS THE OHIO VALLEY AND MICHIGAN.
THE TIMING OF CONVECTION ARRIVING IN OUR AREA IS FAIRLY LATE...WITH
NOCTURNAL STABILIZATION OF THE BOUNDARY LAYER LIMITING INSTABILITY
EVEN FURTHER.
ON MONDAY THE PRE-FRONTAL TROUGH WILL MOVE FROM CENTRAL NY INTO NEW
ENGLAND. THE ACTUAL SURFACE COLD FRONT WILL CROSS THE REGION FROM
WEST TO EAST DURING THE DAY...WITH THE BASE OF THE MID LEVEL TROUGH
PROVIDING SOME ADDITIONAL LARGE SCALE ASCENT. THIS WILL CONTINUE TO
SUPPORT SCATTERED SHOWERS AND A FEW THUNDERSTORMS...ALTHOUGH
COVERAGE SHOULD GENERALLY DECREASE FROM WEST TO EAST DURING THE DAY
AS THE DEEPER MOISTURE AND STRONGER ASCENT ASSOCIATED WITH THE PRE-
FRONTAL TROUGH MOVES EAST OF THE AREA. CLOUD COVER WILL LIKELY LIMIT
HIGHS TO THE MID 70S...ALTHOUGH IT WILL REMAIN SOMEWHAT HUMID.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
MONDAY NIGHT AND TUESDAY A MID LEVEL TROUGH WILL DIG ACROSS QUEBEC
AND NEW ENGLAND. A TRAILING WEAK SECONDARY TROUGH OR COLD FRONT WILL
CROSS THE AREA MONDAY NIGHT AND MAY PRODUCE A FEW WIDELY SCATTERED
LIGHT SHOWERS. A FEW MORE WIDELY SCATTERED SHOWERS ARE POSSIBLE
TUESDAY ASSOCIATED WITH ASCENT AHEAD OF THE DIGGING MID LEVEL
TROUGH...ESPECIALLY ACROSS THE NORTH COUNTRY. ACROSS CENTRAL AND
WESTERN NY THE MAJORITY OF THE DAY SHOULD STAY RAIN FREE...ALTHOUGH
A BRIEF PASSING SHOWER CANNOT BE RULED OUT.
BY THE MIDDLE OF NEXT WEEK THE TROUGH OVER NEW ENGLAND WILL LIFT
AWAY FROM THE AREA...WITH BUILDING MID LEVEL HEIGHTS AND GENERAL
WEAK SOUTHWESTERLY FLOW ALOFT BRINGING A MORE SUMMER-LIKE AIRMASS
BACK INTO THE REGION. EXPECT HIGHS TO REACH INTO THE LOWER 80S IN
MANY LOCATIONS BY WEDNESDAY AND THURSDAY ALONG WITH SLOWLY
INCREASING HUMIDITY. IT SHOULD STAY DRY WEDNESDAY WITH BROAD HIGH
PRESSURE FROM THE LOWER LAKES INTO THE MID ATLANTIC. BY THURSDAY A
WEAK COLD FRONT WILL BRING A CHANCE OF A FEW SHOWERS AND STORMS.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
A COLD FRONT WILL APPROACH THE AREA TODAY...WITH SCATTERED SHOWERS
AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. EXPECT
SHOWER AND THUNDERSTORM ACTIVITY TO DEVELOP ALONG THE CORRIDOR
FROM KJHW TO KROC ALONG THE LAKE ERIE LAKE BREEZE DURING THE EARLY
AFTERNOON. THEN AFTER 21Z...AS THE COLD FRONT CROSSES THE REGION
FROM NW TO SE...SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME
MORE WIDESPREAD. AFTER 04Z...SHOWERS AND THUNDERSTORMS WILL
DISSIPATE WITH SKIES CLEARING FROM NORTH TO SOUTH ACROSS THE AREA.
VFR FLIGHT CONDITIONS ARE EXPECTED TO PREVAIL AT THE TAF SITES
TODAY...WITH BRIEF MVFR CONDITIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS. BEFORE SKIES CLEAR LATE TONIGHT...THERE
WILL LIKELY BE A BRIEF PERIOD OF MVFR / IFR IN THE SOUTHERN TIER /
CIGS BEHIND THE COLD FRONT.
OUTLOOK...
SATURDAY AND SUNDAY...VFR. SUNDAY NIGHT AND
MONDAY...VFR/MVFR IN SCATTERED SHOWERS AND THUNDERSTORMS.
TUESDAY...VFR.
&&
.MARINE...
BUILDING WAVES WITH NORTHERLY WINDS ARE EXPECTED FRIDAY NIGHT
THROUGH SATURDAY MORNING AS A COLD FRONT CROSSES THE LOWER GREAT
LAKES. WITH NORTHERLY WINDS EXPECTED TO INCREASE TO AROUND 20 KNOTS
AND SEAS EXPECTED TO BUILD TO 3 TO 5 FEET...HAVE ISSUED A SMALL
CRAFT ADVISORY FOR PORTIONS OF LAKE ONTARIO...THE LOWER NIAGARA
RIVER...AND PORTIONS OF LAKE ERIE.
ANOTHER REGION OF HIGH PRESSURE WILL BUILD ACROSS THE LOWER GREAT
LAKES FOR THE WEEKEND...WITH LIGHT WINDS AND MINIMAL WAVES EXPECTED
AGAIN.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO NOON EDT SATURDAY FOR LEZ040.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON
EDT SATURDAY FOR LOZ042>044.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT
SATURDAY FOR LOZ030.
&&
SYNOPSIS...LEVAN
NEAR TERM...LEVAN
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...CHURCH
MARINE...CHURCHHazardous weather outlook, Jun 5, 5:00 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 500 AM EDT FRI JUN 5 2015 NYZ001>008-010>014-019>021-085-060900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 500 AM EDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-060900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 500 AM EDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:14 AM EDT | Small Craft Advisory | BUF | 33 hr | |
| Jun 5, 3:52 PM EDT | Special Weather Statement | BUF | Ontario | 38 min |
| Jun 5, 7:11 PM EDT | Special Weather Statement | BUF | Monroe | 49 min |
| Jun 5, 7:47 PM EDT | Special Weather Statement | BUF | Ontario | 43 min |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.